Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Further reductions of Poincaré-Dulac normal forms in $ {\mathbf{C}}^{n+1}$

Author: Adrian Jenkins
Journal: Proc. Amer. Math. Soc. 136 (2008), 1671-1680
MSC (2000): Primary 32A05, 32H50; Secondary 30D05
Published electronically: January 30, 2008
MathSciNet review: 2373596
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we will consider (germs of) holomorphic mappings of the form $ (f(z),\lambda _{1} w_{1}(1+g_{1}(z)),\ldots ,\lambda_{n}w_{n}(1+g_{n}(z)))$, defined in a neighborhood of the origin in $ {\mathbf{C}}^{n+1}$. Most of our interest is in those mappings where $ f(z)=z+a_{m}z^{m}+\cdots $ is a germ tangent to the identity and $ g_{i}(0)=0$ for $ i=1,\ldots ,n$, and $ \lambda _{i}\in {\mathbf{C}}$ possess no resonances, for these are the so-called Poincaré-Dulac normal forms of the mappings $ (z+O(2), \lambda _{1}w+O(2),\ldots ,\lambda _{n}w+O(2))$. We construct formal normal forms for these mappings and discuss a condition which tests for the convergence or divergence of the conjugating maps, giving specific examples.

References [Enhancements On Off] (What's this?)

  • 1. M. Abate, Discrete local holomorphic dynamics. Proceedings of 13th Seminar on Analysis and Its Applications, 1-31, Isfahan Univ. Press, Isfahan, 2003. MR 2114495 (2005i:37049)
  • 2. P. Ahern and J.-P. Rosay, Entire functions, in the classification of differentiable germs tangent to the identity, in one or two variables, Trans. Amer. Math. Soc. 347 (1995), 543-572. MR 1276933 (95d:30038)
  • 3. V. I. Arnold, Geometrical Methods in the Theory of Ordinary Differential Equations, Springer-Verlag, New York, 1983. MR 695786 (84d:58023)
  • 4. C. Camacho, On the local structure of conformal mappings and holomorphic vector fields in $ {\mathbf{C}}^{2}$, Bull. Soc. Math. de France Astérisque 59-60 (1978). MR 542732 (81d:58016)
  • 5. Y. S. Il'yashenko, Nonlinear Stokes Phenomena. Adv. in Soviet Math., vol. 14, Amer. Math. Soc., Providence, RI, 1993. MR 1206041 (94d:32031)
  • 6. J. Milnor, Dynamics in One Complex Variable, Introductory Lectures, Vieweg, Braunschweig, 1999. MR 1721240 (2002i:37057)
  • 7. A. A. Shcherbakov, Topological classification of germs of conformal mappings with identical linear part, Vestnik Moskov. Univ. Ser. I Mat. Mekh., 1982, no. 3, 52-57; English transl. in Moscow Univ. Math. Bull. 37 (1982). MR 671059 (84f:58014)
  • 8. S. M. Voronin, Analytic classification of germs of conformal maps $ ({\mathbb{C}},0)\rightarrow ({\mathbb{C}},0)$ with identical linear part. Funct. Anal. Appl. 15 (1981), 1-17. MR 609790 (82h:58008)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A05, 32H50, 30D05

Retrieve articles in all journals with MSC (2000): 32A05, 32H50, 30D05

Additional Information

Adrian Jenkins
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47906

Keywords: Holomorphic mappings, conjugacy, equivalence
Received by editor(s): August 28, 2006
Received by editor(s) in revised form: December 11, 2006
Published electronically: January 30, 2008
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society